# SDR 2000ZZZM218

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2, STATION 312 STRINGER 131 FORWARD ENTRY DOOR LOWER HINGE HAS A .5 INCH CRACK CUTOUT.  REPAIRED FILLER AND DOUBLER PER SRM 53-30-3.  (M)
